# SDR ALG2002F00022

- Difficulty date: February 4, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Engine: Allsn 250C47B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 407050201115
- Part serial: A186
- Condition: Corroded
- Location: Mlg
- Part time: 5,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY SERVICE CHECK, FOUND PITTING CORROSION ON CROSSTUBE AT STRAP ATTACH POINT.  PROBABLE CAUSE IS WATER ENTRAPMENT.  SCRAP CROSSTUBE.
